# SDR AWXA200600031

- Difficulty date: December 23, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 20,154 hours, 7,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 534800443204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC4 CHECK DISCOVERED CORROSION ON THE LOWER SILL AT FR 68-3 AND Y 1732.  MAINTENANCE CUT OUT DAMAGED AREA IAW AIRBUS 319 SRM 53-41-14 FIG 201.  FABRICATED REPAIR ANGLE AND REPAIR FILLER IAW AIRBUS 319 SRM 53-41-14 FIG 201.  INSTALLED FABRICATED REPAIR PARTS FROM FR 66 TO FR 68 AND Y 1732 IAW AIRBUS 319 SRM 53-41-14 PAGE 201 TO 212, FIG 201, SHEET 3.
